]. A. Al97 and . Aleksandrov, A simple proof of a theorem of Volberg and Treil on the embedding of coinvariant subspaces of the shift operator, J. Math. Sci, pp.85-87, 1997.

A. [. Amar and . Hartmann, Uniforme minimalit??, inconditionnalit?? et interpolation dans des espaces invariants par l???adjoint du shift, Annales de l???institut Fourier, vol.60, issue.6, pp.1871-1903, 2010.
DOI : 10.5802/aif.2575

S. [. Avdonin, Ivanov, Families of Exponentials. The method of moments, 1995.

S. [. Avdonin and . Ivanov, Exponential Riesz bases of subspaces and divided differences, St. Petersbourg. Math. J, pp.93-96, 2001.

C. Baiocchi, V. Komornik, and P. Loretti, Ingham-Beurling type theorems with weakened gap conditions, Acta Math. Hungar, pp.97-98, 2002.

]. A. Be89 and . Beurling, The collected Works of Arne Beurling Harmonic Analysis, pp.341-365, 1989.

J. Bruna, A. Nicolau, and K. Oyma, A note on interpolation in the Hardy spaces of the unit disc, Proc. Amer. Math. Soc, pp.124-128, 1996.

]. L. Ca58 and . Carleson, An interpolation problem for bounded analytic functions, Amer, J. Math, vol.80, pp.921-930, 1958.

]. J. Ga77 and . Garnett, Two remarks on interpolation by bounded analytic functions, Lecture Notes in Math, vol.604, pp.32-40, 1977.

]. J. Ga81 and . Garnett, Bounded analytic functions (Revised first edition), Graduate Texts in Math, 1981.

]. F. Gau11a and . Gaunard, Divided differences and restriction operator on Paley-Wiener spaces for N ?Carleson sequences, preprint, 2011.

]. F. Gau11b and . Gaunard, Minimality, (Weighted) Interpolation in Paley-Wiener spaces and Control Theory, preprint, 2011.

]. A. Ha96a and . Hartmann, Interpolation libre et caractérisation des traces des fonctions holomorphes sur les réunions finies de suites de Carleson, Thèse de l'Université Bordeaux, 1996.

]. A. Ha96b and . Hartmann, Une approche de l'interpolation libre généralisée par la théorie des opérateurs et caractérisations des traces H p |?, J. Operator Theory, pp.35-37, 1996.

]. A. Ha99 and . Hartmann, Free interpolation in Hardy-Orlicz spaces, Studia Math, pp.179-189, 1999.

J. [. Havin and . Mashreghi, Admissible Majorants for Model Subspaces of $H^2$, Part I: Slow Winding of the Generating Inner Function, Journal canadien de math??matiques, vol.55, issue.6, pp.55-61, 2003.
DOI : 10.4153/CJM-2003-048-8

B. [. Hunt, R. Muckenhoupt, and . Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Proc. Amer, pp.176-227, 1973.
DOI : 10.1090/S0002-9947-1973-0312139-8

N. [. Hruscev, B. Nikolskii, and . Pavlov, Unconditional bases of exponentials and of reproducing kernels, Lectures Notes in Math, vol.43, issue.4, pp.214-335, 1981.
DOI : 10.2140/pjm.1972.43.175

]. A. In36 and . Ingham, Some trigonometrical inequalities with applications in the theory of series, Math. Z, vol.41, pp.367-379, 1936.

J. [. Jacob and . Partington, On controllability of diagonal systems with onedimensional input space, Systems Control Lett, pp.55-59, 2006.

B. Jacob, J. Partington, and S. Pott, Weighted interpolation in Paley???Wiener spaces and finite-time controllability, Journal of Functional Analysis, vol.259, issue.9, pp.2424-2436, 2010.
DOI : 10.1016/j.jfa.2010.06.014

]. P. Ko80 and . Koosis, Introduction to H p spaces, second edition, Cambrdige tracts in Math, 1980.

]. B. Le64 and . Levin, Distributions of zeros of entire functions, Translations of Math. Monographs, vol.5, 1964.

]. B. Le96 and . Levin, Lectures on entire functions, Math. Monographs, vol.150, 1996.

K. [. Lyubarskii and . Seip, Complete interpolating sequences for Paley-Wiener spaces and Muckenhoupt's (A p ) condition, Rev, pp.13-15, 1997.

J. D. Mcphail, A weighted interpolation problem for analytic functions, Studia Math, vol.96, pp.105-116, 1990.

]. A. Mi92 and . Minkin, The reflection of indices and unconditionnal bases of exponentials, St. Petersburg Math, J, pp.3-5, 1992.

]. N. Ni86 and . Nikolskii, A treatise on the shift operator, Grundlehren der mathematischen Wissenschaften, vol.273, 1986.

R. Rabah, G. M. Sklyar, and A. V. Rezounenko, Stability analysis of neutral type systems in Hilbert space, Journal of Differential Equations, vol.214, issue.2, pp.391-428, 2005.
DOI : 10.1016/j.jde.2004.08.001

URL : https://hal.archives-ouvertes.fr/hal-00819133

G. [. Rabah and . Sklyar, The Analysis of Exact Controllability of Neutral-Type Systems by the Moment Problem Approach, SIAM Journal on Control and Optimization, vol.46, issue.6, pp.46-52, 2007.
DOI : 10.1137/060650246

URL : https://hal.archives-ouvertes.fr/hal-00580060

]. R. Ro77 and . Rochberg, Toeplitz operators on weighted H p spaces, Math. J, vol.26, issue.2, pp.291-298, 1977.

]. A. Scs98, K. Schuster, and . Seip, A Carleson-type condition for interpolation in the Bergmann spaces, J. Reine Angrew. Math, vol.497, pp.223-233, 1998.

]. A. Scs00, K. Schuster, and . Seip, Weak conditions for interpolation in holomorphic spaces, Publ. Mat, pp.44-45, 2000.

]. K. Se95 and . Seip, On the connection between Exponential Bases and certain related sequences in L 2 (??, ?), J. Funt. Anal, vol.130, pp.131-160, 1995.

]. K. Se98 and . Seip, Developments from nonharmonic Fourier series, Proceedings of the International Congress of Mathematicians, pp.713-722, 1998.

A. [. Shapiro and . Shields, On Some Interpolation Problems for Analytic Functions, American Journal of Mathematics, vol.83, issue.3, pp.513-532, 1961.
DOI : 10.2307/2372892

]. I. Si70 and . Singer, Bases in Banach Spaces I, Grundlehren der mathematischen Wissenschaften, 1970.

A. [. Treil and . Volberg, Weighted embeddings and weighted norm inequalities for the Hilbert transform and the maximal operator, Algebra i Analiz, translation in St. Petersburg Math. J, pp.7-13, 1995.

M. Tucsnak and G. Weiss, Observation and Control for Operator Semigroups, Birkhäuser Adv. Texts, 2009.
DOI : 10.1007/978-3-7643-8994-9

URL : https://hal.archives-ouvertes.fr/hal-00590673

]. V. Va84 and . Vasyunin, Traces of bounded analytic functions on finite unions of Carleson sets, J. Soviet Math, pp.27-28, 1984.

G. Q. Xu and S. Yung, The expansion of a semigroup and a Riesz basis criterion, Journal of Differential Equations, vol.210, issue.1, pp.1-24, 2005.
DOI : 10.1016/j.jde.2004.09.015